# SDR SWAA2015022736946

- Difficulty date: February 22, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 28,455 hours, 16,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT INTERCOSTAL CRACKED BETWEEN BS 312 TO 328.  R & R INTERCOSTAL IAW DWG & SRM.
